# SDR UALA2008123007041

- Difficulty date: December 30, 2008
- Submitted: December 31, 2008
- Operation: Air carrier
- Aircraft: N178UA
- Make and model: Boeing 747422
- Aircraft serial: 24385
- Aircraft time: 77,594 hours, 9,497 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Feeder Cable
- Part number: 794640
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT EEL LIGHTS INOP AT DOOR 4 RT AFT. EXIT EEL SIGN, DOOR 4 LT FWD EXIT EEL SIGN, SEATS 45 THRU 53 LT, LOWER WALL EEL LIGHT ACROSS DOOR 4 LT, AND LOWER WALL EEL LIGHT AT DOOR 4 GALLEY AREA.   REPLACED POWER FEEDER.  ALL EEL LIGHTS OPS CK NORMAL.
